Translator Disclaimer
2012 Characterization of the Equilibrium Strategy of Fuzzy Bimatrix Games Based on L - R Fuzzy Variables
Cun-lin Li
J. Appl. Math. 2012(SI03): 1-15 (2012). DOI: 10.1155/2012/824790


This paper deals with bimatrix games in uncertainty environment based on several types of ordering, which Maeda proposed. But Maeda’s models was just made based on symmetrical triangle fuzzyvariable. In this paper, we generalized Maeda’s model to the non-symmetrical environment. In other words, we investigated the fuzzy bimatrix games based on nonsymmetrical L - R fuzzy variables. Then the pseudoinverse of a nonconstant monotone function was given and the concept of crisp parametric bimatrix games was introduced. At last, the existence condition of Nash equilibrium strategies of the fuzzy bimatrix games is proposed and (weak) Pareto equilibrium of the fuzzy bimatrix games was obtained through the Nash equilibrium of the crisp parametric bimatrix.


Download Citation

Cun-lin Li. "Characterization of the Equilibrium Strategy of Fuzzy Bimatrix Games Based on L - R Fuzzy Variables." J. Appl. Math. 2012 (SI03) 1 - 15, 2012.


Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.91006
MathSciNet: MR2935533
Digital Object Identifier: 10.1155/2012/824790

Rights: Copyright © 2012 Hindawi


Vol.2012 • No. SI03 • 2012
Back to Top